# SDR AALA20150816004

- Difficulty date: August 16, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 44,683 hours, 21,425 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL UPPER VERTICAL LE HAS 1 EACH 1/4" FASTENER HOLE CRACKED & DAMAGED ABOVE ZFS=52.267 SPLICE, LT SIDE, 14TH FASTENER HOLE.  INSTALLED DOUBLER REPAIR IAW SRM 55-03-00 FIG 30.
